On the mixed problem for some quasilinear hyperbolic system with fully nonlinear boundary condition

Yoshihiro Shibata*, Masahiro Kikuchi

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)
Original languageEnglish
Pages (from-to)154-197
Number of pages44
JournalJournal of Differential Equations
Issue number1
Publication statusPublished - 1989 Jul
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this